# SDR C2XA01BT060

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 27,846 hours, 31,592 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAD/EWR---CO3411, CREW REPORTED NR 1 ENGINE BLEED LEAK, AND BURNING SMELL NOTED IN FLIGHT.  AIRCRAFT RAN AND INSPECTED AND MAINTENANCE FERRIED TO EWR.  EWR MAINTENANCE TIGHTENED DUCT CLAMP, RAN ENGINE FOR 30 MINUTES, NO FAULT NOTED AT THIS TIME IAW ATR42 MM 36-22-00.  AIRCRAFT RETURNED TO SERVICE.
